# SDR VNAA2020071211102

- Difficulty date: July 10, 2020
- Submitted: July 12, 2020
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 9,476 hours, 8,674 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533409
- Part serial: NGL002699
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED NOSE WHEEL STEERING INOP MESSAGE AFTER TAKEOFF. THEY DECLARED AN EMERGENCY AND RETURNED TO FIELD IN CLT. ONCE THEY LANDED THEY CONTACTED MX AND WERE ABLE TO TAXI TO A GATE UNDER THEIR OWN POWER. R&R STEERING MANIFOLD IAW CRJ900 AMM 32-51-50-400-801-A01 OPS/LEAK CHECK GOOD AT THIS TIME. R&R SELECTOR VALVE IAW CRJ-900 AMM 32-32-10-000/400-801 AND R&R HYD SYSTEM 3 MANIFOLD PRESSURE SWITCHES IAW CRJ-900 AMM 29-34-01-000/400-802. LEAK CHECKS GOOD AT THIS TIME. GEAR SWING STILL NEEDS PERFORMED FOR OPS TEST. PERFORMED GEAR SWING IAW CRJ 900 AMM 32-30-00-865-801 OPS CHECK GOOD AT THIS TIME.
